MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was insufficient roll-off.A leveen coaccess was selected for use to treat a case of cancer in the liver.When roll-off was attempted, it was noted that it took longer than usual.By increasing the cauterization range in stages, roll-off was possible at about 180 w when the range was narrow.However, when the range was increased, roll-off did not occur, even at 200 w.The procedure was completed using this device and there were no reported patient injuries as a result of the malfunction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis: the complaint device was returned for analysis.Visual examination revealed no damage to the device.The handle was extended and retracted, and the needle could be activated without any issue.Continuity and functional tests were carried out and both passed.Laboratory analysis was unable to confirm the reported observation.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18676171
Report Number2124215-2024-07221
Device Sequence Number12310660
Product Code GEI
UDI-Device Identifier08714729454939
UDI-Public08714729454939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0031902895
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown